Acta Mathematica

Sur les polynômes de newton et certaines formules d'interpolation

René Lagrange

Full-text: Open access

Article information

Source
Acta Math., Volume 52 (1929), 169-187.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887801

Digital Object Identifier
doi:10.1007/BF02592685

Mathematical Reviews number (MathSciNet)
MR1555275

Zentralblatt MATH identifier
55.0267.01

Rights
1929 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Lagrange, René. Sur les polynômes de newton et certaines formules d'interpolation. Acta Math. 52 (1929), 169--187. doi:10.1007/BF02592685. https://projecteuclid.org/euclid.acta/1485887801


Export citation

Literatur

  • Sur une identité d'Abel et sur d'autres formules analogues, Acta math. 26 (1902), p. 311–312.
  • Mémoire sur les suites de polynômes, Acta math. 51 (1928), p. 225.